# SDR QXEA2010052800323

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - RT SEAT RAIL HAS PITTING AT STA X706 TO X712.  REMOVED CORROSION IAW RD 8/4-53-2362 STEPS 1 AND 3.  MAX MATERIAL REMOVED .015" FROM TOP OF CLAW AND .014" FROM INSIDE OF CLAW. TRACK FOUND TO REMAIN WITHIN LIMITS IAW R/D 8/4-53-2362. HFEC INSPECTED BLENDED AREAS FOR CRACKS IAW RD 8/4-53-2362 GENERAL NOTE 2 & -8 NDTM PART 6 51-00-01, NO CRACKS NOTED.
